Hi all been diagnosed with anexity my headache started as tension but now they av developed further burning sensation and pains at side of head plus on top and the forehead struggling to cope with them at min my gp is reffering me to a specialist tomorrow was just wondering if it could potentially be migraine or not also feel off balance and av pins n needles/numbness in arms and affects my face but some of that could also be the anexity
Migraine : Hi all been diagnosed with... - National Migraine...
As frodo says, your symptoms do overlap with a lot of the range of symptoms of B12 deficiency, so would definitely ask to have the serum test done ... but please ask for the precise results - the test needs to be interpreted very carefully as it is not a specific indicator. There is a forum for PAS on here (a condition that leads to B12 deficiency) which you might want to join.
If your results come out as lower half of the range given don't just take normal at face value.
B12 is a vitamin that the body uses for a whole raft of things - which includes healthy red blood cell production but anaemia isn't always present - particularly if you have good folate levels. It also maintains the lining around nerve cells so other symptoms include, aches, pains, numbness and problems with balance, depression, anxiety ....
If you are a vegan or eat very little meat/fish/dairy then you can develop a dietary deficiency as B12 is only found in animal products - but there are a lot of other things that can cause you to become deficient that aren't diet related.
Unfortunately a lot of GPs still think that the other symptoms of B12 deficiency are caused by anaemia though its quite obvious that they aren't.
the iron test may or may not have also included B12 - generally it doesn't as B12 generally isn't part of a normal bloods screening.
Hi all gp prescribed me sumptriptan n rendered me to I do believe a neurologist
I took a sumptriptan at 4 o'clock 50mg and the first hour seemed to get worse but now it seems to be relieving a little I hope fingers crossed 8 weeks I've had a constant headache n luckily I can take the sumptriptan with my amatriptlyine
The triptans are a pretty powerful set of drugs - and taking too much can actually make things worse - it might be worth trying a half dose and see if that is any better when the current dose wears off.
I use rizatriptan and tend to find that 1/4 of the normal dose - or even 1/8 works quite fine for me.
Its also possible that amatryptiline may be causing some of the other problems that you refer to so probably worth checking through the information leaflet that comes with it - talking it through with your GP and/or your pharmacist.
Hi the gp once said I wasn't on a high enough dose of amatriptlyine to av any side affects but at present I'm just not sure what it is that's causing the headaches to be so severe hopefully I'll get to know more when I see the neurologist but thank you for the advise I will try that later I've taken 2 now n I'm taking no more tonight maybe w my head been so tense over the 8 weeks it may need a few tablets before they start to take affect properly